# SDR UIEA2020112302445

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,853 hours, 21,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Part serial: 958
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT PACK OFF LIGHT NO INDICATION, WITH RIGHT PACK TURNED OFF NO EICAS "RT PACK OFF" SHOWS ON LIST.  FOUND RT PACK FLOW CONTROL VALVE WILL NOT GO FULL CLOSED POSITION.  TRANSFER TO DMI NR 138320, IAW DDG 21-51-02 CAT "C" DUE ON 03DEC20 MX PROCEDURE.  C/W VALVE MANUALLY CLOSED TI2630Z.  REMOVED RT PACK VALVE FLOW CONTROL VALVE AND INSTALLED REPAIRED VALVE.  OPERATIONS CHECK GOOD, PER AMM 21-51-12.
